Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (115 KB) | Metadata | Table of Contents | RSMUP summary
Volume 120, 2008, pp. 59–71
DOI: 10.4171/RSMUP/120-4

Published online: 2008-12-31

Generalized Derivations with Power Central Values on Multilinear Polynomials on Right Ideals

Nurcan Argaç[1], V. De Filippis[2] and H.G. Inceboz[3]

(1) Ege University, Izmir, Turkey
(2) Università di Messina, Italy
(3) Ege University, Izmir, Turkey

No abstract available for this article.

No keywords available for this article.

Argaç Nurcan, De Filippis V., Inceboz H.G.: Generalized Derivations with Power Central Values on Multilinear Polynomials on Right Ideals. Rend. Sem. Mat. Univ. Padova 120 (2008), 59-71. doi: 10.4171/RSMUP/120-4